You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
SOME SOLUTIONS FOR FINITELY CONDUCTING VISCOUS MHD PLANE FLOWS
O. P. CHANDNA, C. E. SOTEROS and M. K. SWAMINATHAN
Quarterly of Applied Mathematics
Vol. 42, No. 2 (July 1984), pp. 143-158
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43637276
Page Count: 16
You can always find the topics here!Topics: Cots, Magnetism, Geometric planes, Magnets, Partial differential equations, Magnetic flux, Mathematics, Magnetic fields, Mathematical functions, Electrical resistivity
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Quarterly of Applied Mathematics © 1984 Brown University